# SDR ASAA2018020823489

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 02773
- Aircraft time: 36,912 hours, 13,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AN ODOR AND SIGHT OF SMOKE IN CABIN.  ACFT GROUNDED.  PERFORMED TSM 21-00-00-810-801-A, TSM 05-50-00-810-831-A, TSM 49-00-81-810-874-A,  AND AMM 21-00-00-615-002-A.  POSSIBLE CAUSE OF THE NR 2 PACK.  ACFT OK FOR SERVICE. INSPECTION REVEALED APU OIL OVER SERVICED. CORRECTED OIL QTY.  VERIFIED APU NOT SOURCE OF DISCREPANCY.  AFTER EXTENSIVE PACKS OPERATION, NOTICED ODOR WAS PROMINENT ON AFT PORTION OF CABIN NR 2 PACK.  OPERATED PACKS INDEPENDENTLY, NR 2 PACK PRODUCED AN ODOR.  UNPLUGGED TEST PORT AT EACH PACK CONDENSER AND RAN PACKS.  ODOR VERIFIED OFF THE NR 2 PACK. THE CONTAMINATED AIR GOING TO THE CABIN GOES THROUGH CONDENSER FIRST.
